MathSciNet Relay Station
MathSciNet bibliographic data
MR353077 47H15
Dancer, E. N. Global solution branches for positive mappings. Arch. Rational Mech. Anal. 52 (1973), 181–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement